Fibonacci and Lucas numbers with only one distinct digit.

Luca, F.

Portugaliae Mathematica (2000)

  • Volume: 57, Issue: 2, page 243-254
  • ISSN: 0032-5155

How to cite

top

Luca, F.. "Fibonacci and Lucas numbers with only one distinct digit.." Portugaliae Mathematica 57.2 (2000): 243-254. <http://eudml.org/doc/48677>.

@article{Luca2000,
author = {Luca, F.},
journal = {Portugaliae Mathematica},
keywords = {Fibonacci numbers; Lucas numbers; digit expansion},
language = {eng},
number = {2},
pages = {243-254},
publisher = {Sociedade Portuguesa de Matematica},
title = {Fibonacci and Lucas numbers with only one distinct digit.},
url = {http://eudml.org/doc/48677},
volume = {57},
year = {2000},
}

TY - JOUR
AU - Luca, F.
TI - Fibonacci and Lucas numbers with only one distinct digit.
JO - Portugaliae Mathematica
PY - 2000
PB - Sociedade Portuguesa de Matematica
VL - 57
IS - 2
SP - 243
EP - 254
LA - eng
KW - Fibonacci numbers; Lucas numbers; digit expansion
UR - http://eudml.org/doc/48677
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.